Journal of the Mathematical Society of Japan

On injective modules and flat modules

Takeshi ISHIKAWA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 17, Number 3 (1965), 291-296.

Dates
First available in Project Euclid: 16 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1260975297

Digital Object Identifier
doi:10.2969/jmsj/01730291

Mathematical Reviews number (MathSciNet)
MR0188272

Zentralblatt MATH identifier
0199.07802

Subjects
Primary: 16.90
Secondary: 18.20

Citation

ISHIKAWA, Takeshi. On injective modules and flat modules. J. Math. Soc. Japan 17 (1965), no. 3, 291--296. doi:10.2969/jmsj/01730291. https://projecteuclid.org/euclid.jmsj/1260975297


Export citation